# SDR SQ7A102002

- Difficulty date: January 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - During scheduled maintenance the R-1 door, fwd frame was found cracked @BS 378, WL 208.1,lower end of frame.Repaired per SRM 51-10-3
